# SDR AU960235

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH AILERON SPAR CRACKED IN AREA BEHIND INBOARD HINGE ARM ATTACHMENT POINT - FOUND DURING INSPECTION IAW AD/PA31/118
